Bruising on warfarin and prednisolone

Bruising on warfarin and prednisolone

C037/0959 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 58.1MB

Downloadable file size: 4.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Bruising on the face and neck of a 77-year-old female patient following a tooth extraction. The patient was taking warfarin and prednisolone. Bruising is caused by the rupturing of small blood vessels (capillaries) beneath the skin. Warfarin is a blood-thinner that stops platelets from clumping together and forming blood clots. Therefore, patients taking such medicines are at a higher risk of bruising than normal. Prednisolone, a steroid medication, can also have this side effect.

Release details: Model release available. Property release not required.

Keywords: 70s, 77 years old, 77-year-old, abnormal, anti-clotting, anticoagulant, bleeding, blood-thinner, bruise, bruising, caucasian, complication, condition, dentist, dentistry, detail, disorder, elderly, extracted, extraction, female, haemorrhage, healthcare, hemorrhage, human, human body, injury, jaw, medical, medicine, oap, odontology, old, patient, people, person, prednisolone, seventies, side effect, side-effect, skin, steroid, teeth, throat, tooth, warfarin, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.